# SDR ASAA0956403

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,897 hours, 3,436 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 10,890 hours, 3,433 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLT DECK PREFLIGHT BOTH L (SIDE & FWD) WINDOW HEAT OVERHEAT LIGHTS WERE ILLUMINATED.  PER QRH TURNED OFF L SIDE & FWD WINDOW HEAT FOR 5 MINS AND THEN TURNED BACK ON.  OVERHEAT LIGHTS DID NOT ILLUMINATE UNTIL APPROX 10 MINS LATER.  UNABLE TO DUPLICATE FAULT.  PRECAUTIONARY REPLACED P5 9 MODULE WINDOW/PITOT HEAT REF MM30 41 41.  OPS NORMAL.  VERIFICATION FLIGHT SUCCESSFUL.
